# SDR DALA2019021961034

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946664) DURING INSPECTION FOUND CRACK BEAM DOOR GALLEY LOWER AREA OF HANDLE AT FWD GALLEY AREA. REPLACED CROSS BEAM ON DOOR GALLEY LOWER AREA OF THE HANDLE AT FWD GALLEY AREA AS PER SRM B737-800 51-10-02 ITEM 9, SRM B737-800 51-40-02 AND DRAWING 141A6516 REV B.
